MathSciNet Relay Station
MathSciNet bibliographic data
MR1813540 (2002c:53009) 53A10 (53A40)
López, Francisco J.; López, Rafael; Souam, Rabah Maximal surfaces of Riemann type in Lorentz-Minkowski space $\Bbb L\sp 3$. Michigan Math. J. 47 (2000), no. 3, 469–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement